# SDR SWAA2016072054087

- Difficulty date: June 21, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-7
- Aircraft serial: 29367
- Aircraft time: 28,848 hours, 19,226 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB CRACKED JUST INBOARD OF MAIN FLAP PROGRAM ROLLER SUPPORT ARM.  R & R TRANSVERSE WEB PER SRM.
